Journal article icon

Journal article

A Bayesian approach for the estimation of model parameters from noisy data sets

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1109/LSP.2005.849542

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
IEEE SIGNAL PROCESSING LETTERS
Volume:
12
Issue:
8
Pages:
553-556
Publication date:
2005-08-05
DOI:
ISSN:
1070-9908
URN:
uuid:cd1862ff-0012-45de-9c0e-6698a64f187c
Source identifiers:
64606
Local pid:
pubs:64606

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP